# SDR P5CA9601232

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Fairing
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZERS T/E TIP IS TORN.  INSTALLED NEW FAIRING TIP (P/N 65B03521-34) AND RIVETED PER SRM 51-30-02.
